Rituximab Infusions

I am on my fifth round of rituximab infusion and have always experienced a few side-effects for a few days after and its been successful. About a week after the second one i became ill, chills in my legs, my body aches like its never ached before, sore throat, tingling sensation all over and I am worrying the treatment hasnt worked as i have never suffered like this before its been two weeks and i still have the achyness, chills in my body, flu like symptoms and have had to increase my prednisolne dramatically. Has anyone experienced this before. Tia xx

3 Replies

oldestnewest
  • Don't know if this will help.....but after my first round of RTX.....I felt like that for about 2 weeks after after the second infusion. Saw my Rheumy &'he said it could be the RTX had destroyed the B cells a bit fast & it would pass.

    He was right ... He gave me a Depo injection ( I can't take Prednisolone ) & I have been fine except a bit achey with no need for any other meds. I am due second infusion of second round on 24/4.....so I'm hoping it won't happen again.

    Hope you settle soon......

    AC

  • I had the same after the first dose , the second time they slowed the drip and I found it much easier. Maybe you should get in contact with the rheumy nurse for some advice xx

  • I did speak to my Rheumy nurse before my infusion last week & as I was only a bit "off" for a couple of weeks & fine for the next five months, she said it was probably as the Rheumy said.

    Crikey...it's taking 7 hrs now...I'd need to pack my PJ's if they slow it down any more!

    I don't know if body weight makes any difference,they do weigh me before the infusion, but a lady who was also having RTX was off & away in 5 hours.....but I reckon she weighed a good three stone more than me?

You may also like...